# SDR DALA13060146813

- Difficulty date: November 5, 2013
- Submitted: November 12, 2013
- Operation: Air carrier
- Aircraft: N727TW
- Make and model: Boeing 757231
- Aircraft serial: 30340
- Aircraft time: 44,031 hours, 12,250 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM HAS CORROSION AROUND AND IN FASTENER HOLES BS 1640 LBL 10-RBL10.   REMOVED CORROSION,  FABRICATED REPAIR AND INSTALLED IAW SRM 53-00-51,  51-40-02 AND 51-20-01.
